# SDR EIA2003145

- Difficulty date: October 23, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 79,812 hours, 19,981 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 60B0025436
- Condition: Chafed
- Location: Nr 3 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF NR 3 HYD SYSTEM QUANITY DROPPED TO ZERO, EDP PRESSURE INDICATING ZERO, ADP PRESSURE NORMAL. ON CHECK FOUND NR 3 ENGINE EDP PRESSURE HOSE CHAFED, REPLACED PRESSURE HOSE IAW MM 29-00-00, LEAK CHECK GOOD ON ENGINE RUN.
